Yıl 2018, Cilt 1, Sayı 1, Sayfalar 17 - 23 2018-01-01

SOME CHARACTERISTICS OF INTUITIONISTIC FUZZY MODAL OPERATORS WITH USING MATRIX REPRESENTATIONS

M. Çitil [1]

70 83

In this study, we discuss the some properties of intuitionistic fuzzy modal operators with matrix interpretations of the IFMOs.
Konular
Diğer ID JA43UC47FE
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: M. Çitil

Bibtex @ { jum390879, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {GÖKHAN ÇUVALCIOĞLU}, year = {2018}, volume = {1}, pages = {17 - 23}, doi = {}, title = {SOME CHARACTERISTICS OF INTUITIONISTIC FUZZY MODAL OPERATORS WITH USING MATRIX REPRESENTATIONS}, key = {cite}, author = {Çitil, M.} }
APA Çitil, M . (2018). SOME CHARACTERISTICS OF INTUITIONISTIC FUZZY MODAL OPERATORS WITH USING MATRIX REPRESENTATIONS. Journal of Universal Mathematics, 1 (1), 17-23. Retrieved from http://dergipark.gov.tr/jum/issue/35239/390879
MLA Çitil, M . "SOME CHARACTERISTICS OF INTUITIONISTIC FUZZY MODAL OPERATORS WITH USING MATRIX REPRESENTATIONS". Journal of Universal Mathematics 1 (2018): 17-23 <http://dergipark.gov.tr/jum/issue/35239/390879>
Chicago Çitil, M . "SOME CHARACTERISTICS OF INTUITIONISTIC FUZZY MODAL OPERATORS WITH USING MATRIX REPRESENTATIONS". Journal of Universal Mathematics 1 (2018): 17-23
RIS TY - JOUR T1 - SOME CHARACTERISTICS OF INTUITIONISTIC FUZZY MODAL OPERATORS WITH USING MATRIX REPRESENTATIONS AU - M. Çitil Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 17 EP - 23 VL - 1 IS - 1 SN - 2618-5660-2618-5660 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of Universal Mathematics SOME CHARACTERISTICS OF INTUITIONISTIC FUZZY MODAL OPERATORS WITH USING MATRIX REPRESENTATIONS %A M. Çitil %T SOME CHARACTERISTICS OF INTUITIONISTIC FUZZY MODAL OPERATORS WITH USING MATRIX REPRESENTATIONS %D 2018 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 1 %N 1 %R %U
ISNAD Çitil, M. . "SOME CHARACTERISTICS OF INTUITIONISTIC FUZZY MODAL OPERATORS WITH USING MATRIX REPRESENTATIONS". Journal of Universal Mathematics 1 / 1 (Ocak 2018): 17-23.